diabetes-icon
Thyroid levels
My TSH was 4.53 as on 25th January 2024. I took Thyronorm 62.5 mcg for four months. The TSH has come down to 2.53 on 24.5.2024. Should I continue the same dosage or reduce it. My fasting glucose level is 94 as of today. Kindly advise. I have no other health issues as such. Thanks.
67 Views v

Answers (5)

Like the answers? Consult privately with the doctor of your choice

Hi., I can understand your concern. If you're taking 62.5 mcg for more than 6 months, you can reduce it into 50 mcg. If not, you can continue 62.5 mcg. Fasting glucose is normal.
Health Tips
regular exercise avoid processed and refrigerated foods
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +138
Consult with a doctor
Online now
Connect please
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi. Thyroid profile is normal. Need reduce dose of it . If you have not history of diabetes then not need worry. For best consultation you must do consultation with us .
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Continue Thyronorm. No issues
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
You should stop thyroxin immediately You don’t require it
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.